Faculty Profile

Photograph of Alena Pirutka

Alena Pirutka

Assistant Professor of Mathematics
pirutka@cims.nyu.edu
212-992-7537
Warren Weaver Hall, Office 604

Education

Ph.D., Mathematics, Université Paris-Sud XI, Orsay, France, 2011.

Research Interests

Arithmetic and algebraic geometry, in particular, connections between arithmetic, cohomological, and birational properties of algebraic varieties, such as questions concerning rationality of algebraic varieties and invariants arising in the theory of algebraic cycles.

Select Publications

J.-L. Colliot-Thélène, A. Pirutka, "Hypersurfaces quartiques de dimension 3 : non rationalité stable", Annales Scientifiques de l'Ecole Normale Supérieure (forthcoming)
A. Pirutka, N. Yagita, "Note on the counterexamples for the integral Tate conjecture over finite fields", Documenta Math Extra Volume: Alexander S. Merkurjev's Sixtieth Birthday, 501-511 (2015)
F. Charles, A. Pirutka, "La conjecture de Tate entière pour les cubiques de dimension quatre sur un corps fini", Compositio Mathematica 151, no. 2, 253-264 (2015)